# SDR ABXA9700770

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9922295501
- Condition: Cracked
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT STRUT AT STA 889 LONG 23 LT WAS FOUND CRACKED.  THE SUPPORT WAS REPLACED IAW DC9 SRM.
